... capacity) that started w/in the same time - is this normal? should I switch to other medication? affecting my talking & hard to take deep breaths... is it going to get worse? This does show up as a possible side effect of Copaxone (14-19%) but MRI shows no new lesions since on the Copaxene, so Dr not thrilled w/the idea of switching to different medication
I also get breathing problems with copaxon. At least once a week I can't breath after my injection for 10-15 min (I know this is a side effect) I also have noticed everyday problems with my breathing but dr also wants me to stay on copaxon I have been on it for almost 7 years. I have just learned to deal with it. I find relief by putting an ice pack on the back of my neck and deep breathing. Sorry you are going through this hope you find some relief.
- Copaxone Information for Consumers
- Copaxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Copaxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 1 answer
Posted 15 Mar 2011 • 2 answers
Posted 24 Aug 2011 • 2 answers
Posted 16 Dec 2011 • 1 answer
Posted 7 Jan 2013 • 2 answers